Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1962, Volume 17, Issue 2(104), Pages 194–195 (Mi umn6488)  

In the Moscow Mathematical Society
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium

Fredholm elliptic operators on manifolds

A. S. Dynin


Full text: PDF file (253 kB)
Received: 03.10.1961

Citation: A. S. Dynin, “Fredholm elliptic operators on manifolds”, Uspekhi Mat. Nauk, 17:2(104) (1962), 194–195

Citation in format AMSBIB
\Bibitem{Dyn62}
\by A.~S.~Dynin
\paper Fredholm elliptic operators on manifolds
\jour Uspekhi Mat. Nauk
\yr 1962
\vol 17
\issue 2(104)
\pages 194--195
\mathnet{http://mi.mathnet.ru/umn6488}


Linking options:
  • http://mi.mathnet.ru/eng/umn6488
  • http://mi.mathnet.ru/eng/umn/v17/i2/p194

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:178
    Full text:114
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021